Posterior Uveitis

Home > Groups > Posterior Uveitis

Support group for people who have Posterior Uveitis, created by eHealthMe (http://www.eHealthMe.com). To join the group, do any of these: create a post to introduce yourself, ask a question, or simply follow the group.

  • I was diagnosed with Uveitis in 2001. I just found...

    I was diagnosed with Uveitis in 2001. I just found out I have Gerd In July of 2017. No one could explain my Uveitis. Could they be related?

    Post created 2 months 5 days ago

  • Relation of Clorazepate and Uveitis.

    Is there any relation of using clorazepate dipotassium may cause uveitis? I took the clorazepate dipotassium last year and got uveitis. Again, I took it last couple of weeks ago, and uveitis comes back again ! Please advice.

    Post created 8 months 6 days ago

  • I had my first gout attack on 8/13., my second att...

    I had my first gout attack on 8/13., my second attack was in 2014, I was then put on allopurinol. Uveitis developed in February of 2016. I am still dealing with residual effects of uveitis. Are these two diseases related? Could gout have caused me to develop uveitis?

    Post created 9 months 3 weeks ago

  • I'm interested in knowing what kinds of treatment ...

    I'm interested in knowing what kinds of treatment has been successful at clearing up units caused by Eyelea injections. I now have floaters that are so bad, looking through my eyes is like peering through a dirty fish bowl.

    Post created 10 months 1 week ago

  • hi all i have transillumation, broken iris ou, si...

    hi all
    i have transillumation, broken iris ou, sicca, extreame photo sensitivity,etc,,, etc,,, and i had thought it was autoimmune for years..... i moved and went to a new occular immunologist..... she mentioned this antibiotic and yada yada yada and wow now I am investigating

    Post created 10 months 3 weeks ago

  • hi i am suffer of pigment dispersion n transillun...

    hi
    i am suffer of pigment dispersion n transillunmation for several years.....

    Post created 10 months 3 weeks ago

  • HI, I WAS DIAGNOSED OF UVEITIS A MONTH AGO AND I H...

    HI, I WAS DIAGNOSED OF UVEITIS A MONTH AGO AND I HAVE BEEN GIVEN ECONOPRED EYE DROPS. I FEEL THE PAIN IS QUITE OK BUT THE BLURINESS HAS NOT IMPROVED. WHAT ELSE CAN I DO? IS THE BLURRINESS GOING TO GO AWAY?

    Post created 1 year 3 weeks ago

  • Hi, I am a 54 female and recently experienced seve...

    Hi, I am a 54 female and recently experienced severe eye pain, which was diagnosed as "Iritis" during my follow up appointment to check for macular degeneration, after being on Gilenya for 3 months. The pain had been in one or both eyes for a couple of weeks. Over time it became a stronger pain and was almost constant, eyeball movement increased the pain, but light did not. The pain was in my eyeball(s), was unlike any headache I've ever experienced.
    During my eye exam, It was suggested my pain was likely from a sinus issue. But having chronic sinusitis for over 30 years, I could say, this was unlike any sinus pain, I ever had. My pain was best described to feel like a "sharp toothache" or a "brain freeze" in my eye or eyes.
    After dilation, as the ophthalmologist first shined the light into my left eye, I felt a sharp pain as if an ice pick had been jammed into my eye. Afterwards, the pain felt as if I'd had a "root canal" on my eye.
    Thankfully, a course of Lotemax eye drops is helping. I hope the pain doesn't return once I stop the drops tomorrow.
    Has anyone else experienced anything like this while taking Gilenya?

    Post created 1 year 1 month ago

  • Hi, I am Mary Kay. I was first diagnosed with bre...

    Hi, I am Mary Kay. I was first diagnosed with breast cancer in April, 2013, and have been on Anastrazole for three years. I developed anterior uveitis in April of 2015 and have had continuous problems since. I suspected it may be related to the anastrozole, so I am anxious to hear from others in the same situation.

    Post created 1 year 1 month ago

  • Good Morning All, I am interested in the revie...

    Good Morning All,

    I am interested in the reviews and the findings regarding the adverse effects of taking "Prolia", which systems to weakening the immune system and allowing the the "Herpes Simplex Virus" to awaken from its dormant state and begin to wreak havoc on your eyes causing "Uveitis".

    My mother is caught in this web of distraction, as she is on Prolia and has been for over four years, with the last three years having Uveitis in the eye, and has lost nearly all her vision in her left eye.

    I wish I new about the cause and effect of Prolia four years ago, because when I first mentioned it to doctors, they dismissed it all together, and claimed that it is just a coincidence.

    Post created 1 year 1 month ago